# SDR HEEA0015448

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Part number: EA4703709
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK UNIT HAS CRACKED INSULATORS AND NOT READING CORRECTLY.
